Kirkland Signature™ Infants' Pain & Fever Suspension Liquid Acetaminophen, 6 Ounces
Item # 11630538MPI
3 Bottles, 2 fl oz Each - Grape Flavor
Available at your local Costco warehouse. Not available for purchase on costco.com.
Compare to Infants' Tylenol® Suspension Liquid active ingredient*
For Ages 2-3
Fever Reducer - Pain Reliever
- Aspirin Free
- Ibuprofen Free
- Alcohol Free
- Gluten Free
- No High Fructose Corn Syrup
Active Ingredient (in each 5 mL) - Purpose:
Acetaminophen 160 mg - Fever reducer/pain reliever
- Temporarily: Reduces fever
Relieves minor aches and pains due to:
- The common cold
- Sore throat
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if your child takes:
- More than 5 doses in 24 hours, which is the maximum daily amount
- With other drugs containing acetaminophen
Do Not Use:
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- If your child has ever had an allergic reaction to this product or any of its ingredients.
Ask a doctor or pharmacist before use if your child is taking the blood thinning drug warfarin.
Stop Use and Ask a Doctor if:
- Pain gets worse or lasts more than 5 days
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
- These could be signs of a serious condition
- This product does not contain directions or complete warnings for adult use
- Do not give more than directed (see Liver Warning)
- Shake well before using
- Find right dose below. If possible, use weight to dose; otherwise use age.
- Use only enclosed syringe designed for use with this product. Do not use any other dosing device.
- Remove bottle cap and insert syringe tip through opening at top of the bottle
- Tip the bottle upside down and draw medicine into the syringe
- Fill to dose level
- Dispense liquid slowly into child's mouth, toward inner cheek
- If needed, repeat dose every 4 hours while symptoms last
- Do not give more than 5 times in 24 hours
- Do not give for more than 5 days unless directed by a doctor
- Replace cap tightly to maintain child resistance
- Under 24 lbs or under 2 years of age - Ask a doctor
- 24-35 lbs or 2-3 years of age - 5 mL
Anhydrous Citric Acid, Calcium Sulfate, Carrageenan, Flavor, Glycerin, Hydroxyethyl Cellulose, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Propylparaben, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Tribasic Sodium Phosphate.
- Store at 20-25 degrees Celsius (68-77 degrees Fahrenheit).
- Do not use if printed bottle wrap is broken or missing.
- Gluten Free
Questions or comments?